logo AFST
Large and moderate deviations for moving average processes
;
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 10 (2001) no. 1, pp. 23-31.
@article{AFST_2001_6_10_1_23_0,
     author = {Djellout, H. and Guillin, A.},
     title = {Large and moderate deviations for moving average processes},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 10},
     number = {1},
     year = {2001},
     pages = {23-31},
     mrnumber = {1928987},
     zbl = {1002.60028},
     language = {en},
     url={afst.centre-mersenne.org/item/AFST_2001_6_10_1_23_0/}
}
Djellout, H.; Guillin, A. Large and moderate deviations for moving average processes. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 10 (2001) no. 1, pp. 23-31. https://afst.centre-mersenne.org/item/AFST_2001_6_10_1_23_0/

[BD90] Burton (R.M.) and Dehling (H.). - Large deviations for some weakly dependent random processes. Statistics and Probability Letters, 9:397-401, 1990. | MR 1060081 | Zbl 0699.60016

[DS89] Deuschel (J.D.) and Stroock (D.W.). - Large deviations. Academic Press, Boston, 1989. | MR 997938 | Zbl 0705.60029

[DV85] Donsker (M.D.) and Varadhan (S.R.S.). - Large deviations for stationary gaussian processes. Communications in Mathematical Physics, 97:187-210, 1985. | MR 782966 | Zbl 0646.60030

[DZ93] Dembo (A.) and Zeitouni (O.). - Large deviations techniques and their applications. Jones and Bartlett, Boston, MA, 1993. | MR 1202429 | Zbl 0793.60030

[HH80] Hall (P.) and Heyde (C.C.). - Martingale limit theory and its application. Academic Press, New York, 1980. | MR 624435 | Zbl 0462.60045

[Hoe63] Hoeffding (W.). - Probability inequalities for sums of bounded random variables. American Statistical Association Journal, pages 13-30, 1963. | MR 144363 | Zbl 0127.10602

[IL71] Ibragimov (I.A.) and Linnik (Y.V.). - Independent and stationnary sequences of random variables. Wolters-Noordhoff Publishing, 1971. | Zbl 0219.60027

[JWR92] Jiang (T.), Wang (X.) and Rao (M.B.). - Moderate deviations for some weakly dependent random processes. Statistics and Probability Letters, 15:71-76, 1992. | MR 1190249 | Zbl 0761.60023

[JWR95] Jiang (T.), Wang (X.) and Rao (M.B.). - Large deviations for moving average processes. Stochastic Processes and Their Applications, 59:309-320, 1995. | MR 1357658 | Zbl 0836.60025

[Led96] Ledoux (M.). - On Talagrand's deviation inequalities for product measures. ESAIM: Probability and Statistics, 1:63-87, 1996. | Numdam | MR 1399224 | Zbl 0869.60013

[Led99] Ledoux (M.). - Concentration of measure and logarithmic Sobolev inequalities. Séminaire de Probab. XXXIII, LNM Springer, 1709:120-216, 1999. | Numdam | MR 1767995 | Zbl 0957.60016